Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had knee injury, tried relaxation therapy, recurring knee pain, taking Orcerin GM, Nimulid, Rabeloc, MRI showed joint effusion, uneasiness on taking Nimulid. Can I stop?

I fell last year in March and hurt my left knee. Since then it used to hurt me once in a month if there is stress on my knee. I had joined spinning and dance class this year and in feb, during dance class I got sprain in my left thigh. It as fine after a week. Later my knee pain suddenly started. And the whole leg used to pain in parts, anytime, hip, thigh, knee, foot. I took rest and medication and then it came to my knee. In between I tried yoga and swimming , I thought I will relax the muscules. I got my xrays and blood tests done and it seemed to be fine. Later as there was no imrovement on 20th april, I got my MRI done. It says I have minimal Joint Effusion . There is swelling in my knee too. I took painkillers for 10 days and also Orcerin GM for 20 days (twice a day). Yesterday I went for 2nd opninion to other senior doctor. He says I just need rest for mayb 2 weeks. And he told me to eat: Orcerin GM (twice daily for a month) Nimulid Nimesulide Tablets (twice daily for a month) Rabeloc 20 (1 daily for a month) I had all these 3 tablets in morning and I was feeling uneasy, dizziness, headache, etc. Later when I checkd on internet about Nimulid Nimesulide Tablets, many sites told that it is harmful for lungs and was banned in past and is banned by many countries. I am not sure how long will this take to heal and what should I do. Should I stop Nimulid Nimesulide Tablets, as I am not feeling good after having that. Waiting for suggestion.
Asked On : Sun, 13 May 2012
Answers:  1 Views:  815
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Homeopath 's  Response
HELLO,
YOU ARE NOT ADVISED TO CUT DOWN MEDICINES YOU ARE USING IMMEDIATELY BUT SLOWLY.IN THE ALTERNATE YOU SHOULD USE SOME HOMEO REMEDIES AFTER A GAP OF TWO HOURS BETWEEN IALOMEDICATION AND HOMEO REMEDIES..UOU WILL FEEL GREAT COMFORT BY THIS WAY.
HYPERICUM200 MORNING---- ARNICA 200 NOON-ACID BENZ200 EVENING FOR ONE MONTH.PLEASE INFORM ME AFTER THAT PERIOD.
DR.MOHSIN MADNI
Answered: Sun, 13 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor